Generalized estimating equations for mixtures with varying concentrations
Article first published online: 12 FEB 2013
Copyright © 2013 Statistical Society of Canada
Canadian Journal of Statistics
Volume 41, Issue 2, pages 217–236, June 2013
How to Cite
Maiboroda, R., Sugakova, O. and Doronin, A. (2013), Generalized estimating equations for mixtures with varying concentrations. Can J Statistics, 41: 217–236. doi: 10.1002/cjs.11170
- Issue published online: 10 MAY 2013
- Article first published online: 12 FEB 2013
- Manuscript Accepted: 3 OCT 2012
- Manuscript Received: 28 FEB 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!